Panadol Rapid Soluble for Pain Relief, Paracetamol – 500mg 20 effervescent tablets

SKU 779857 Categories ,

$7.49

In stock

Panadol Rapid Soluble for Pain Relief, Paracetamol – 500mg 20 effervescent tablets

Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache.

$7.49

In stock

Description

Panadol Rapid Soluble are lemon flavoured, effervescent, pain relief tablets and are absorbed twice as fast as regular Panadol tablets.

The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.

Panadol Rapid Soluble is also gentle on your stomach.

    • Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with:
      • Headache/Tension headache
      • Toothache
      • Cold & flu symptoms
      • Migraine headache
      • Muscular aches
      • Arthritis/Osteoarthritis
      • Backache
      • Period pain

 

Fast Pain Relief
Gentle on the stomach
Suitable for breastfeeding mothers
Reduces Fever
Lasts Up To 6 Hours
Dissolves in water

Warnings:

Always read the label and follow the directions for use.
Do not use Panadol RAPID SOLUBLE
• If you are allergic to paracetamol
• If using other medicines containing paracetamol
• For children below age 12
• For more than 48 hours for children aged 12-17 except on medical advice
• If you are PHENYLKETONURIC
• For more than a few days at a time in adults except on medical advice
• If any of the seals on this packaging are broken
• If the package use-by date has expired
• Until you read the enclosed leaflet carefully

Stop use and see your doctor immediately if
You have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

While using this product
If an overdose is taken or suspected, ring the Poisons Information Centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.
Keep out of reach of children.
Use only if seals are intact.

Stop use and see your doctor immediately if:
You have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

Keep out of reach of children.
Use only if seals are intact.

Directions:

Ages 12-Adult: 2 Caplets dissolved in a glass of water at room temperature every 4-6 hours as required (maximum 8 tablets in 24 hours)

Ingredients:

500mg Paracetamol. Also Contains Sucrose, Saccharin Sodium, Aspartame, PHENYLALANINE.
Each effervescent tablet contains Paracetamol 500 mg.
PHENYLALANINE – DO NOT USE THIS PRODUCT IF YOU ARE PHENYLKETONURIC
425.5mg (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet

ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Additional information

Colour

No Colour

Size

No Size

Brand

Panadol

SHOP

PRESCRIPTIONS

MEDSUPPORT

ARTICLES

QUESTIONS

CONTACT

 

ZOOM is here to help! One of our pharmacists will get in touch shortly.